# SDR FOTR20006NR4915

- Difficulty date: January 29, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 6559947501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR FWD SEAL DEPRESSOR IS CRACKED BETWEEN 1ST DOORSTOP AND LOWER ROLLER.  REPAIRED ON FASI WO 20006, N/R 04915.  REPAIRED C-2 DOOR FWD SEAL DEPRESSOR BETWEEN 1ST DOOR STOP AND LOWER ROLLER STA 950E IAW B727 SRM 51-10-2, REV 102.  MATERIAL USED: FORMED ANGLE AND DOUBLER- 7075-T6, 0.050, DIM: 6.0 BY 1.80.  REMOVED AND REPLACED LOWER FWD CORNER SEAL DEPRESSOR ON C-2 DOOR WITH P/N 65-59947-501 IAW B727 SRM 51-20-01.
